SWEATIN AND OVERHEATING DUE TO ANTIDEPRESSANTS

Discussion in 'Fibromyalgia Main Forum' started by ilovepink4, May 6, 2006.

  1. ilovepink4

    ilovepink4 Member

    anyone out there find a medication to stop the excessive sweating and overheating from side effects of cymbalta or effexor???

    i do plan on pestering my doc for new tests on progesterone and my thyroid....i am sick of roasting but it gets UNBEARABLE when i take these type of meds...

    anyone find anything to stop these prob's? so i can take the effexor???

    i also plan on a trial of SAMe....

    i have a list for my doc this time!!! better be a long appointment!
  2. UnicornK

    UnicornK New Member

    I take cymbalta, 90mg at night...but I don't have problems you do.

    I'm very heat intolerant anyway, so I would have a real problem with that side effect.

    Definately talk to your doctor. There must be some way for you to deal with this.

    Again, I feel for you, and I wish I could help. I did want to acknowledge your problem, though.

    God Bless.
  3. ilovepink4

    ilovepink4 Member

    how nice of you... thanks for listening!...be glad you dont have this...it is embarrassing...and makes me crabby...
  4. Jo29

    Jo29 New Member

    I have had this problem for quite a while. I have changed antidepressants several times and still have the sweating and overheating.

    I absolutely hate it. Yes, it does become embarrassing sometimes.

    Right now I am on Cymbalta and I really like it as an antidepressant.

    Actually, I just figured the problem was caused by my weight gain. I am trying to lose some weight. I have lost about 25 lbs. so far and I still sweat and become overheated.

    I hope someone can help us out.

    Hugs,

    Jodi
  5. 69mach1

    69mach1 New Member

    it didn't work for pain for me or my depression...i think it may have made it worse for me...and the swaeating was out of this world for me...i was sweating in all areas of the body...i had to buy some shower to shower...only thing that helped for me was to get off from cymbalta....

    same upset my tummy...
  6. Fibrolady37

    Fibrolady37 New Member

    to i was taking effexor & i started sweating big time i never had 2 watch my weight until i was on them.
    I gained weight & asked my doctor if i cud come off them he said sorry no u need them.
    Ive lost a lot of confidence due to my weight gain im really sad because i feel unnatractive & fat.
    I really want 2 lose this weight so im on a mission now please wish me luck.
    May god bless you & yours.
    Fibrolady37.
  7. ilovepink4

    ilovepink4 Member

    really sucks....and i live in northern minnesota...land of the turtle neck under a wool sweater!!! just looking at people wearing that makes me sweat!!!